Author: Sorting Last Post on Top ↓ Message:
TINYBUBBA1's Photo TINYBUBBA1 SparkPoints: (52,859)
Fitness Minutes: (2,109)
Posts: 5,329
8/21/12 12:09 P

My SparkPage
Send Private Message
Reply
Cynthia - I'm so sorry for your situation. I know you'll feel so much better when your surgeries are over and you can be back on some meds to help with your RA.

Blessings,
Tiny emoticon

Tiny
One pound at a time ...


 Pounds lost: 26.2 
 
0
11.75
23.5
35.25
47
DEDICATED2HIM's Photo DEDICATED2HIM Posts: 3,493
8/21/12 8:15 A

My SparkPage
Send Private Message
Reply
I am not taking any meds for RA now, except for prednisone (It's a long story....suffice it to say that I have severe immunity problems and am prepping for an impending shoulder replacement, so they won't give me the meds til after that surgery is out of the way....and mostly likely not until BOTH shoulders are done.) I'm exhausted---just by the RA. I often sleep 12 hours at night (very broken sleep though, due to pain...I get up and walk around every hour and then switch to the recliner or the bed) and then even will take naps during the day!! I don't have any drugs to blame for this ...just the disease.
I can't wait to have these surgeries behind me to get back on some meds. The damage in my hands is progressing visibly daily....God knows what it is doing to my other joints. Judging from the way they feel, they too are rapidly being destroyed.




https://www.amazon.com/author/cynthiavogel

www.cynthialottvogel.blogspot.com


soulstrains.weebly.com


 Pounds lost: 9.0 
 
0
10
20
30
40
ITSERTIME Posts: 466
8/20/12 7:36 P

My SparkPage
Send Private Message
Reply
Yea well now a week after my dose I am still sore especially my feet so frustrated!

 Pounds lost: 18.0 
 
0
12.75
25.5
38.25
51
TINYBUBBA1's Photo TINYBUBBA1 SparkPoints: (52,859)
Fitness Minutes: (2,109)
Posts: 5,329
8/18/12 3:53 P

My SparkPage
Send Private Message
Reply
Thanks, Jan! I wish you better days too! emoticon

Tiny emoticon

Tiny
One pound at a time ...


 Pounds lost: 26.2 
 
0
11.75
23.5
35.25
47
JANNY316's Photo JANNY316 Posts: 281
8/18/12 10:47 A

My SparkPage
Send Private Message
Reply
Thank you Tiny. I had began to think I was going crazy. I have been diagnosed with RA for 8 years. I work as a secretary, and don't really work an 8-hour day right now. I am at work about 7:30 in the morning and I leave the office around 2 or 2:30 to make the bank and post office runs. So I think this helps me to be able to work with my RA right now, but I do feel like I need to cut back more. I just can't wrap my mind around the fatigue that is present most days. I have been on methrotrexate for almost 5 years, and have had some hair loss, but not a lot. I have also been battling scleritis for about a year where the RA basically attacked my eye. Prednisone is the only thing to control this. They are telling me this may be with me for the rest of my life. I am trying to get healthier, but with this disease, it seems we take one step forward, and then three back.
Hope you do better on the methotrexate on this time,and get some relief too.

Thanks again.
jan

 October Minutes: 59
 
0
55
110
165
220
TINYBUBBA1's Photo TINYBUBBA1 SparkPoints: (52,859)
Fitness Minutes: (2,109)
Posts: 5,329
8/17/12 1:40 P

My SparkPage
Send Private Message
Reply
Janny - I had TWO full days of extreme fatigue and feeling like I'd been hit by a truck after my Remicade IV on Tuesday. Then, this morning I woke up at 6 AM with the headache from hell. I know that has to be the Remicade because I don't get headaches.

But I will say this - when I went to get my Remicade IV on Tuesday, I was having intolerable pain - the kind that makes you cry - and had been for about a week. The pain is gone now, so there must be something to the Remicade after all.

When I was there Tuesday, the nurse practitioner said they would like to start me back on Methotrexate (hair loss seems to be under control) because they believe both meds give better results when taken together. I'll probably do it because I saw nodules disappear and pain levels improve drastically with Methotrexate. I guess that will happen in September when I see the rheumatologist again. My Methotrexate has to be weekly injections and I take them at night, about 30 minutes after taking Phenergan for nausea. But that's ok. Whatever works!

I cannot believe you are trying to work with RA AND the meds for RA! I haven't worked in 10 years! Talk about feeling like a slug!!! When I was diagnosed, my RA was way beyond severe - labs were off the charts and joints were already in terrible shape. My doc would not give me a medical release to go back to work.

Don't you dare feel bad for laying around the house!! Do it when you need to, then the next day might be a little better.

I wish you a pain-free, healthy and energetic life!!

Tiny emoticon emoticon

Tiny
One pound at a time ...


 Pounds lost: 26.2 
 
0
11.75
23.5
35.25
47
JANNY316's Photo JANNY316 Posts: 281
8/17/12 11:27 A

My SparkPage
Send Private Message
Reply
I am glad to know that I am not crazy. I am usually zonked after my methotrexate and after my enbrel injection weekly. I knew RA causes you to feel fatigued, but didn't really think about the meds making you feel tired as well. What do you do to combat this? I feel like such a slug when all I want to do is lay around my house after work. I could literally fall asleep every time I sit down for just a few minutes.

 October Minutes: 59
 
0
55
110
165
220
TINYBUBBA1's Photo TINYBUBBA1 SparkPoints: (52,859)
Fitness Minutes: (2,109)
Posts: 5,329
8/15/12 11:54 A

My SparkPage
Send Private Message
Reply
I had my every-8-week Remicade IV infusion yesterday. I'm SO, SO, SO fatigued - and even sleepy- today. I hope tomorrow will be a better day. emoticon

Tiny
One pound at a time ...


 Pounds lost: 26.2 
 
0
11.75
23.5
35.25
47
HONEYSEWS's Photo HONEYSEWS Posts: 627
8/15/12 10:45 A

Send Private Message
Reply
I take 25mg. of Enbrel every week, around 5pm. I guess I'm lucky, I don't feel extra tired. Although, that time of day, I'm winding down anyway.

 Pounds lost: 0.0 
 
0
3
6
9
12
SEATTLE58's Photo SEATTLE58 Posts: 4,865
8/14/12 7:59 P

My SparkPage
Send Private Message
Reply
They say that the RA in itself makes us so tired and then with the drugs to slow the disease down, we're really zonked! I hear you. It seems like I could fall asleep most anytime any more!!

I'm starting my ticker over with going low carb.

"Little by little whittling my middle!"

Karen




 current weight: 175.5 
 
216
200.75
185.5
170.25
155
APOSTOLIC84's Photo APOSTOLIC84 SparkPoints: (3,246)
Fitness Minutes: (1,317)
Posts: 49
8/14/12 7:50 P

My SparkPage
Send Private Message
Reply
it is draining for me also , especially with the metho , maybe take at night so you can sleep thru the worst part ?

Kim W.


 Pounds lost: 14.6 
 
0
40
80
120
160
ITSERTIME Posts: 466
8/14/12 6:45 P

My SparkPage
Send Private Message
Reply
I finally took my enbrel after a bit of a hiatus 2, 3, 4 months? not quite sure I wish I were better at keeping track of things specially things as important as this. But I was flaring very badly, it had to be done, today I could not do much my pain has subsided but I am loopy as they say did not want to drive, and I become somewhat down to it seems. Yet I feel as far as not having that debilitating pain it is worth and i will get my energy back!

 Pounds lost: 18.0 
 
0
12.75
25.5
38.25
51
Page: 1 of (1)  

Report Innappropriate Post

Other Living with Rheumatoid Autoimmune Disease (RAD) RAD-Specific Posts

Topics: Last Post:
Has anyone heard of or used SIMPONI? 5/18/2014 12:42:31 PM
Cartoon and Kelly 10/17/2013 8:52:57 AM
Liver Toxicity 6/7/2014 11:26:47 PM
Your Guts and RAD 1/2/2014 3:06:16 AM
Anyone tried this herb CHINESE THUNDER GOD? 4/16/2014 7:30:29 PM

Thread URL: http://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=20572x959x49460124

Review our Community Guidelines